# SDR SWIA200718100

- Difficulty date: April 12, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 12,216 hours, 10,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RED EMERGENCY EXIT SIGN IS MISSING.  REPLACED AFT RED EMERGENCY EXIT SIGN IAW AMM 33-51-00.
